# SDR DALA2025041202830

- Difficulty date: April 11, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 47,404 hours, 34,005 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION OUT OF LIMITS ON COUNTERSINKS OF ACCESS PANELS: 520CB (3 HOLES), 520DB (4 HOLES), 520FT (6 HOLES), 620GB (3 HOLES), 620FT (2 HOLES), AND 620DT (3 HOLES) PER B717-200 SRM 57-10-01-2R PROCEDURE 2. SUMMARY OF NRC 00631: CORROSION LEVEL 2. ACCESS PANELS: 520DB, 520FT, 620GB, 620FT, AND 620DT WERE REPAIRED PER B717-200 SRM 57-10-01-2R REPAIR 2. ACCESS PANEL 520CB WAS REPLACED AND VERIFIED PER B717-200 IPC 57-23-01-01 AND INSTALLED UNDER AMDS 2040-0010. (LP #0908276)
